# SDR SCNA20250821330

- Difficulty date: August 20, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-800
- Aircraft serial: 32607
- Aircraft time: 56,647 hours, 27,712 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEANING CREW ACCIDENTALLY KNOCKED L1 DOOR EMERGENCY SLIDE OUT OF CONTAINER WITHOUT DEPLOYING.  REINSTALLED SLIDE AND COVER IAW AMM 25-66-01 - NO DEFECTS NOTED AT THIS TIME. A/C OK FOR SERVICE, NO DAMAGE FOUND
